# SDR ASAA2015051212194

- Difficulty date: May 12, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 6546579619
- Condition: Corroded
- Location: Bs 1088-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX INLET UPPER STRINGER IS CORRODED.  ACFT GROUNDED.  R & R STRINGER IAW SRM 51-40-02-0G-0-1 1.0, O .065, R .045, L 12, D .020.
